# SDR SWAA2024052187342

- Difficulty date: May 18, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 22,682 hours, 11,345 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 100 Fus Lower
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPEED TRIM FAIL ILLUMINATED ON CLIMBOUT FOLLOWED BY INOPERATIVE ELECTRIC L TRIM; NO OVERWEIGHT LANDING<[01] TROUBLESHOT PER FIM 27-41 TASK 804; RESET DTM INTERNAL LOGIC; REMOVED; INSPECTED AND CLEANED STAB TRIM MOTOR CONNECTOR; STAB TRIM OPERATES NORMALLY
